# SDR DALA2025081806136

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 16,755 hours, 1,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 16 BRACKET AT FRAME 20 FWD SIDE OF FRAME HAS TOOLING MARKS.   REPLACED BRACKET PER A330 SRM 53-11. (1148675)
